# SDR SWAA2022012027534

- Difficulty date: April 19, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 34,669 hours, 20,494 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Condition: Broken
- Location: Keel Beam Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET (LEFT AND RIGHT) ON FWD KEEL BEAM PANEL BROKEN / R AND R BRACKETS PER SRM 51-40-02
